# SDR IPXA2M74227

- Difficulty date: June 19, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886501
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING L/E TELESCOPIC DUCT CUT OUT REPAIR DOUBLER IS CHAFED BY NR 3 SLAT LOWER T/E.  REPAIRED LT WING L/E TELESCOPIC DUCT CUT OUT REF SRM 57-40-01, REPAIR 10, FIG 201.
